MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21625000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's reference number#: (b)(4).Device is not received yet.The case is linked to a trended case, investigation conclusion pending.The current information indicates need for reporting, the malfunction may lead to, or might led to, death or a serious injury if it were to recur or the event / incident did lead to, or might have led to, death or a serious injury.Final report will be submitted upon completion of the investigation.
 
Event or Problem Description
16nov2022.It was reported that hearing aid charger shorted out and melted.No harm to the patient and/or medical intervention reported.The incident happened on a unknown date.Date in date of event is best estimate.The patient has agreed to send in the charger and attach notes with follow up information.The replace order with a new charger has been sent to the patient on (b)(6) 2022.Charger with the notes has not been received yet.
 
Additional Manufacturer Narrative
Manufacturer's reference number # (b)(4).Device is not received yet.The case is linked to a trended case, investigation conclusion pending.The current information indicates need for reporting, the malfunction may lead to, or might led to, death or a serious injury if it were to recur or the event / incident did lead to, or might have led to, death or a serious injury.Final report will be submitted upon completion of the investigation.15dec2022.Manufacturer's investigation conlusion: technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Trended case device investigation concluded: the usb-c connector has broken down mechanical.It is a known problem with usb connectors, that in rare cases wear or dirt/moist can create a low ohmic path from vbus to gnd, that potential can cause a heating inside of the connector.The clinical investigation concluded: based on these results from previous evaluations, clinical conclusion on this case is that there is a potential risk of heat dissipation based on the findings.From the previous investigations it is concluded that the high temperatures are limited to places difficult to touch, such as the back of the charger.Clinical conclusion on the case is that, even though unpleasant, risk of high temperature and burn are mitigated by extensive safety testing according to standards according to master risk list.It is evaluated unlikely that the device in failure mode would cause harm, if the event was to reoccur, because of the unlikely event of contacting the difficult to touch location.Risk register reference: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register.Manufacturer's investigation is final, consider this a final report.
 
Event or Problem Description
16nov2022: it was reported that hearing aid charger shorted out and melted ((b)(6) 2022 is a best estimate).No harm to the patient and/or medical intervention reported.The incident happened on a unknown date.Date in b3 is best estimate.The patient has agreed to send in the charger and attach notes with follow up information.The replace order with a new charger has been sent to the patient on (b)(6) 2022.Charger with the notes has not been received yet.15dec2022: manufacturer received the device, but no notes attached.It is not possible to locate the notes anywhere, therefore no follow up information is available.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key15814258
Report Number3005650109-2022-00066
Device Sequence Number5660905
Product Code OSM
UDI-Device Identifier05708296200061
UDI-Public05708296200061
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21625000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale